schliessen

Filtern

 

Bibliotheken

2.

Some identities of Eulerian polynomials arising from nonlinear differential equations
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2018, Vol.42(3), pp.1357-1362

3.

Some Identities of Carlitz Degenerate Bernoulli Numbers and Polynomials
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2017, Vol.41(3), pp.749-753

1

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 3 Hits

Remove Filters